# SDR SIMA20150327001

- Difficulty date: March 27, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 37,721 hours, 34,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EXTERIOR EMER LIGHT ON FUSELAGE INOPERATIVE.  R & R LIGHT BULB ON RT AFT EXTERIOR EMER LIGHT IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
